| Catalog Number |
TEXP150RH |
| Medical Device Problem Codes |
Material Rupture (1546); Material Separation (1562)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
12/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: material rupture.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a patient underwent breast prothesis implantation with a 750cc artoura breast tissue expander on an unspecified breast side.Post-operatively, the patient was diagnosed, via physical examination, with breast implant slow leak.It was also noted during the surgery that there was a silicone flaw at the attachment of the reinforced edge near the lateral tab.As a result, the patient underwent breast implant removal surgery on (b)(6) 2025.
Additional Manufacturer Narrative
On february 13, 2026, an analysis of the suspect medical device¿s video was completed.Investigation summary: upon visual evaluation of the video provided in the complaint, the tissue expander was observed with a leakage at the union of the suture tab and the shell.As the product involved in this complaint was not received, the device could not be analyzed according to our procedures.Mentor also performed a manufacturing record evaluation related to the reported complaint for the finished device lot number.No manufacturing non-conformances were identified as part of this evaluation.As part of mentor's quality process, all devices are manufactured, inspected, and released according to approved specifications.Based on the results of this investigation, it was determined that the product met the manufacturing release criteria: no corrective and preventive action (capa) is required now.